# SDR ASOA2016082115284

- Difficulty date: August 21, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 27,508 hours, 26,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CURVED OVERHEAD EMERGENCY EXIT LIGHT AT ROW 8 INOPERATIVE.  R & R NR 2 BATTERY PACK IAW AMM 33-51-04, REF SUP 33-51-04, ITEM 17.  OPS CHECK GOOD. ACFT OK FOR SERVICE.
